July 5-9, 2023
Spokane, Washington, USA
12TH ANNUAL EVENT
LOTS OF DEMONSTRATIONS
LOCATION: Emediapress.com, Spokane, Washington USA ADDRESS WILL BE SENT TO REGISTRANTS NEAR CRESTLINE AND FRANCIS INTERSECTION
LIVE STREAMING TICKETS AVAILABLE
SPEND THE WEEKEND WITH THE LEGENDS & PIONEERS OF THE MODERN-DAY TESLA SCIENCE & FREE-ENERGY MOVEMENT
THIS IS THE WORLD’S FAMOUS CONFERENCE WHERE HIGHLY DISRUPTIVE TECHNOLOGIES ARE DEMONSTRATED OPENLY
17 AUTHORITATIVE PRESENTERS (Some presenters are delivering two presentations) Presentations are subject to change
20 POWERFUL PRESENTATIONS KNOWLEDGE-PACKED, EMPOWERING PRESENTATIONS *** MIND-BLOWING, POWERFUL DEMONSTRATIONS *** + PANEL DISCUSSIONS
In-person and live streaming tickets available
Come to Emediapress.com HQ and meet the presenters
Watch the entire conference online
2023 SCHEDULE OF EVENTS
JULY 5-9 (Wed, Thur, Fri, Sat, & Sun)
AUTHORITATIVE EXPERTS POWERFUL PRESENTATIONS PANEL DISCUSSIONS
SPEAKER BIOS & PRESENTATION DESCRIPTIONS ARE NOW POSTED IN THE SCHEDULE BELOW
IF A PRESENTER IS PRESENTING MORE THAN ONCE, THEIR BIO IS LISTED ONCE
TICKETS FOR THE CONFERENCE INCLUDE ALL 5 DAYS +
2:00pm~CLOSE (MAYBE 7PM) STAFF/VOLUNTEER – CONFERENCE & VENDOR ROOM SETUP
4:00pm~CLOSE (MAYBE 7PM) GET YOUR BADGES EARLY IF YOU’RE IN TOWN
JULY 5, WEDNESDAY
ON YOUR OWN BREAKFAST
7:00am~Ongoing CONFERENCE & VENDOR REMAINING SETUP
7:00am~8:00pm CHECK IN – GET YOUR NAME BADGES @ REGISTRATION TABLE
8:00am~8:15am AARON MURAKAMI – INTRODUCTION, ORIENTATION, NEW UPDATES (15 min)
8:15am~9:45am ADRIAN MARSH PhD – THE TOLTEC SYSTEM OF KNOWLEDGE (90 min)
The Toltec system of knowledge is a vast system of experiential knowledge acquired over aeons upon aeons of time, and handed down from one generation to another only through oral and experiential training. The word Toltec simply means “a man or woman of knowledge”, and is independent of race, gender, religion, country, language, or any other differentiating factors within humanity. The Toltecs have systematically developed and evolved their knowledge of life and the universe, often quietly behind the scenes, and far from the normal daily pursuits of the world. The Toltecs have long understood that the outer-world is but a reflection of the diversity and richness of our inner-world. Modern science is currently a good description of the form of the natural world, in other words the outer-world, what things are made-of, and how these forms interact with one-another on the outside, the what, where, and the how of the physical form. The Toltec system of knowledge goes beyond this outer form, and works with the inner-world, intelligence, awareness, perception, and the hidden knowledge and understanding, the why, purpose for, and meaning of life’s most fundamental principles. The practical application of the Toltec system of knowledge grows your awareness, and can transform your life far beyond your present comprehension. When we each contribute to the growth of humanity’s collective awareness, we will bring about a more inclusive, inter-dependent, and life-supportive approach, and a multidisciplinary understanding of our-self, each other, and the natural world. Little known or understood, this presentation introduces this system of knowledge, who the Toltecs are, and what they have accomplished through studying the great mystery and problems of the physical and spiritual universes.
Adrian Marsh has been pioneering in research, innovation, and invention for almost four decades in science, technology, and computing, both within conventional science and the new science. He has a Ph.D. in Physics from the Cavendish Laboratory, Cambridge University, where he undertook several years of ground-breaking research in superconducting coherent quantum effect devices. Core fields of current research include Tesla Energy and Electricity research, Quantum Device Physics, Coherent Low-Level Laser Holistic Medical devices, and Esoteric Science and Medicine. Adrian has replicated many of Eric Dollard’s fundamental Tesla based experiments in electricity, and also rediscovered the Golden Ratio Discharge using a specialised Tesla coil apparatus. His day-to-day research activities are orientated to the discovery of the underlying principles and processes within the Wheelwork of Nature, including Telluric Power Transmission, Non-Linear Open Energy Systems, Displacement and Transference of Electric Power, and Esoteric Energetic Systems. Adrian’s research is self-funded through the not-for-profit organisation AMInnovations, and is supported by The Foundation for Toltec Research. https://www.am-innovations.com/
9:45am~10:00am BREAK (15 min)
10:00am~12:00pm JOHN PETERSEN – QUARTET CONFERENCE CALL – LIVE STREAMING (120 min)
Quartet is a fortnightly episodic premium feature where John Petersen, Gregg Braden, Penny Kelly, Kingsley Dennis, and Mark Gober share their unique insights on this extraordinary global transition, what is happening, and what is on the horizon. John will be hosting this call live from the 2023 ESTC. After the Quartet episode concludes, there will be a brief break and then John Petersen and Gregg Braden will have a one on one conversation about breakthrough technologies.
John Petersen is considered by many to be one of the most informed futurists in the world. He is best-known for writing and thinking about high impact surprises (wild cards) and the process of surprise anticipation. His current professional involvements include the development of sophisticated tools for anticipatory analysis and surprise anticipation, long-range strategic planning and helping leadership design new approaches for dealing with the future. Mr. Petersen’s government and political experience include stints at the National War College, the Institute for National Security Studies, the Office of the Secretary of Defense, and the National Security Council staff at the White House. He was a naval flight officer in the U.S. Navy and Navy Reserve and is a decorated veteran of both the Vietnam and Persian Gulf wars. He has served in senior positions for a number of presidential political campaigns and was an elected delegate to the Democratic National Convention in 1984. He was twice the runner-up to be Secretary of the Navy. Learn more: https://arlingtoninstitute.org/
12:00pm~1:15pm NETWORKING/SOCIALIZING/ON YOUR OWN LUNCH (75 min)
1:15pm~1:45pm ABNER WEINTRAUB – METALLIC COPPER AND HUMAN HEALTH: AN ANCIENT HEALING MODALITY IS NEW AGAIN (30 min)
Copper metal was long-known to the ancients as a powerful healing modality, but its health benefits have largely been forgotten over the centuries. More recently, mainstream science has come to recognize metallic copper as one of the most powerful antimicrobial substances in existence, with hundreds of research studies and thousands of academic papers published on the subject around the world. In 2021, the US Environmental Protection Agency (EPA) formally registered metallic copper, and some copper alloys, as providing “long-term effectiveness against viruses, including SARS-CoV-2, the virus that causes COVID-19.” The EPA states that metallic copper surfaces “eliminate 99.9 percent of SARS-CoV-2, the virus that causes COVID-19, within two hours.” In this presentation Mr. Weintraub reveals that the entire scientific community is missing or ignoring the most important, and potentially the most useful human health benefit offered by metallic copper, an inexpensive, easily available element. The implications for human health, longevity, and disease management cannot be overstated.
Abner Weintraub is a recognized national authority on HIPAA, the controlling US law that protects the privacy of individual health data. Abner founded and sold a number of companies over the years, including CommercePay, the world’s first fully insured internet payments system; and DynaSearch, the first US-based private intelligence service. He has also worked for Lucent Technologies Global Optical Networking Group, as a Business Case Study Developer and Manager, and Sprint United Telephone, as their Manager of Consumer Market Research. Abner’s deepest passion however, has always been in the areas of ‘weird science’, cosmology and scientific anomalies, and since childhood, he has been a student of such luminaries as Tesla, Bearden, Wheeler, Einstein, Sarfatti and many others. He has collected a massive library of tens of thousands of relevant items in his fields of interest. Abner considers his most recent work with metallic copper to be the most important work of his life.
1:45pm~2:00pm BREAK (15 min)
The current set of experiments come about through the findings of Geesink and Meijer, some of which I talked about last year. (The life beneficial frequencies and the life detrimental frequencies.) And on the most recent findings of Geesink and Meijer, there is yet more to say. There is some linkage between magnetically treating water with frequencies to structure it and the resulting properties of the structured water. The change in the water due to the frequency treatment involves a quantum field effect that causes the water to have a memory of the frequency. And because of that it falls within the subtle energy world including the homeopathic world. In a certain way, the treatment alters the bonding angle between the hydrogen and the oxygen and it sets up vibrations within the water’s coherent domains where I hypothesize that the water molecules become entangled. They all vibrate together. I suspect the vibrations are not the electron bonding vibrations. They are the vibrations of the potential electric field and potential magnetic field, which are holding the memory. Why is any of this important? Each of our organs, each of our chakras, have vibrations due to the structured water in their tissues. If we know that an organ or chakra is weak, and if we know what the structured water properties the organ or chakra needs, we can treat water with the corresponding frequencies and the person can drink the treated water to strengthen the organ or chakra. Or the treatment may be given directly to the organ or chakra. My experiments will yield the data of how different frequencies change the water properties and that information with the information about what properties the water needs to have for an organ or chakra will be relevant in the vibration medicine world. At this time, what I am doing is too far out from the vibration medicine world. So it has to be considered as basic research that is interesting for the Energy Science and Technology Conference just because of the Einstein Planck relation between energy and frequency.
Professor Robert M. Haralick received a B.A. degree in mathematics from the University of Kansas in 1964, a B.S. degree in electrical engineering in 1966, and a M.S. degree in electrical engineering in 1967. In 1969, after completing his Ph.D. at the University of Kansas, he joined the faculty of the electrical engineering department, serving as professor from 1975 to 1978. In 1979 he joined the electrical engineering department at Virginia Polytechnic Institute and State University, where he was a professor and director of the spatial data analysis laboratory. From 1984 to 1986 he served as vice president of research at Machine Vision International, Ann Arbor, MI and occupied a Boeing Professorship in the department of electrical engineering at the University of Washington from 1986 through 2000. At UW, he was an adjunct professor in the computer science and bioengineering department. In 2000 Professor Haralick accepted a Distinguished Professorship position at the computer science department of the Graduate Center, City University of New York. At the 2016 Energy Science & Technology Conference, he presented: Paramagnetic and Diamagnetic Field Experiments, Robert M. Haralick, Guy Obolensky and Loren Zanier. https://haralick.org/
4:00pm~4:15pm BREAK (15 min)
4:15pm~5:45pm HAKASAYS – SLAYING MAXWELL’S DEMON – DEMONSTRATION INCLUDED (90 min)
The focus in this presentation is to step back and take a ‘birds-eye-view’ of both the established and the fringe science and find common themes/mechanics between them. How does Lorentz’ Special Relativity relate to electrical engineering, and is it compatible with the works of Eric Dollard, Heaviside, and others? How can we tell if a theory is accurate, and how might we design experiments to confirm or falsify a model or claim? Are there common threads between different claimed ‘overunity’ devices? Parametric variation is a major theme of the talk, and the demonstration(s) will be a reflection of that. A much improved ‘Carson rotary electrostatic converter’ aka Trump motor is planned for demonstration as well as other models to demonstrate key principles of fringe tech.
Hakasays is a builder and experimenter that has been studying fringe sciences his entire life. His interests and projects have spanned a wide array of fields, from electronics to computers to engineering and machining. His guiding doctrine is that of MacGyver and Robert Heinlein, that “specialization is for insects”. He’s attended multiple ESTC conferences and gleaned many useful ideas and experiments from the presenters and attendees, especially from the technically-focused presenters. His most recent works follow Eric Dollard’s foray into Seismic Forecasting, Tesla Coils, Cosmic Induction, and parametric variation. Hakasays presented last year on Build A Tesla Coil The Way Tesla Built Them. https://emediapress.com/shop/build-a-tesla-coil-the-way-tesla-built-them/
5:45pm~8:00pm NETWORKING/SOCIALIZING/ON YOUR OWN LUNCH – SHOP CLOSES AT 8PM SHARP (135 min)
JULY 6, THURSDAY
ON YOUR OWN BREAKFAST
7:00am DOORS OPEN
7:50am~8:00am AARON MURAKAMI – ANNOUNCEMENTS (10 min)
8:00am~9:30am CHRIS MACHADO – ETHER-DRIFT: EXPERIMENTS WITH THE VERTICAL COMPONENT – (90 min)
Inspired by a video posted online in 2009 of one Martin Grusenick from Germany who conducted a simple experiment with a self-built Michelson interferometer oriented to the vertical plane, through prodding from friends, Chris Machado took the investigation to the next step. The Grusenick device was examined and rebuilt with several modifications and upgrades while staying true to the Grusenick design. This in order to be sure we could reasonably compare results with Grusenick’s device.
This presentation will open with a brief review covering the background of the ether-drift concept and experiments to date. We’ll then review the experiment with the modified Grusenick-style interferometer, sharing results and analysis of over 130 turns and 3,336 data points collected. We’ll close the discussion with a review of ideal approaches to a further iteration on the device design and experiment.
Chris Machado is an American engineer who has been living and working in Asia for over 15 years. Born in the northwest, United States, Chris has spent his professional career with a small though global group of companies specializing in base hardware manufacturing with aerospace and heavy duty truck applications, as well as low voltage solar power systems and portable energy storage device system development, design and manufacturing. Now a small business owner, Chris is advancing his long held plans in technology innovation, putting to work his many years of work experience, skill building, and research.
9:30am~4:45am BREAK (15 min)
9:45am~11:15am MARK DORSTEN & AARON MURAKAMI – WILLIAM SKINNER’S 1939 GRAVITY POWER MACHINE – FULL SCALE REPLICATION ATTEMPT ON DISPLAY (90 min)
Over 80 years ago, William Skinner built a machine that uses gravity as a source of potential to amplify the input into his machine at a claimed increase of 1200%. From the video evidence, this appears to be greatly understated. It is commonly thought that gravity is static and can do no work, but understanding the true nature of the dynamic properties of gravity, gravity is definitely a source of potential that can be used. This machine has been discussed for many years on Energetic Forum and elsewhere. Aaron was the first to point out the obvious fact that Skinner’s input mechanism was of an elliptical nature but virtually every replication attempt posted online by independent builders have a circular input mechanism. Even the old news releases announcing Skinner’s machine clearly states that the “eccentrics”, which are the elliptical input mechanisms, are part of the secret. Mark and Aaron are the only ones that appear to be attempting a replication using this eccentric input method rather than the circular input that has failed everyone else. The full scale model completely built by Mark that will be displayed is still under construction without any claims given. This presentation aims to clearly show the evidence of Skinner’s eccentric input from the original 1939 video, which Aaron has pointed out multiple times in the past on YouTube and in Energetic Forum but has remained wholly ignored by the builders as well as pointing out once again what the original news releases describe, which matches what is obvious in the video.
Mark Dorsten is an independent researcher who has attended multiple ESTC events and has followed much of the work of many of the presenters. William Skinner’s 1939 Gravity Power Machine was being discussed on Energetic Forum and it captured my interest. Over the last several years, much of my spare time has been devoted to replicating this machine in order to validate the claims.
Aaron Murakami has a Bachelors of Science in Natural Health and is a founder and organizer of the Energy Science & Technology Conference as well as A & P Electronic Media. He has open sourced many gigabytes of his work in Energetic Forum for many years – that includes his work on the plasma ignition, the “Gray Tube”, the water fuel cell technology, and others. He is also a founder of Energetic Forum and Energy Science Forum, which has a combined membership of over 130,000. Aaron is committed to the development and distribution of highly disruptive information. He is a former health food store owner and has spearheaded many ventures. He is a consultant to several technology groups. His books include The Quantum Key, Course in Mind Power and Redox Signaling Molecules. His invention of the world’s most efficient plasma ignition system that ignites water in an engine has been awarded a U.S. Patent. At the 2017 ESTC, his presentation Hacking the Aether set a new standard for a simple to understand Unified Field model based on a dynamic and fluid Aether.
11:15am~1:00pm NETWORKING/SOCIALIZING/ON YOUR OWN LUNCH (105 min)
1:00pm~2:00pm PAUL BABCOCK – NEXT LEVEL PULSE MOTOR TECHNOLOGY – DEMONSTRATION INCLUDED (60 min)
Building upon the groundbreaking research of Mike Clarke’s Reactive Power Generator and the insightful presentation by Paul Babcock, this exciting new presentation takes the next step in exploring the potential of pulse motor concepts. We will delve into the various aspects of this technology in modular form. These modules, developed as a result of years of research and development, will be available for purchase after the conference. Now, you can bring this cutting-edge technology into your own experiments to replicate the results seen in the data-logging graphs shown by Mike Clarke in previous presentations.
Paul Babcock has thirty years of experience in industrial electronic applications, as a technician, training specialist, service manager, project manager and applications and design engineer. Paul has worked with public entities and private organizations in fields ranging from avionics, power generation, telephony and alternative energy. He has broad experience designing and implementing custom communication and electronics systems in both the public and private sectors, and in developing large-scale communications solutions for the oil and gas industry. Paul is recognized for his expertise in alternative energy systems and power generation for companies and individuals, especially in remote locations. https://paulmariobabcock.com/
2:00pm~2:15pm BREAK (15 min)
2:15pm~3:45pm AARON MURAKAMI & ERIC DOLLARD – ULTRA LOW FREQUENCY AMPLIFIER-MODULATOR – DEMONSTRATION INCLUDED (90 min)
Last year’s flame speaker was 100 watts, this year, it will be around 2000 watts. The audio modulator bay is 100% complete and the RF bay is well on its way. We have some makeshift modifications that we had time to complete for the conference. We’ll continue to completion after the conference. There will be multiple demonstrations with this universal, high frequency and high voltage test equipment.
3:45pm~4:00pm BREAK (15 min)
4:00pm~7:00pm GRIFFIN BROCK – RECENT RESEARCHES ON THE TESLA RADIANT MATTER TUBE & RELATED PHENOMENA – DEMONSTRATION INCLUDED (120 min)
At the close of the Nineteenth Century, research as conducted by Nikola Tesla became exceedingly directed towards high vacuum – high frequency vacuum tubes. Tesla produced a variety of single electrode lamps, some of which manufactured rather unique rays, dubbed as Shadowgraphs. As opposed to succeeding contemporaries including W. C. Röentgen, whom of which proclaimed a similar effect, Nikola Tesla ultimately discovered an exceptional form of ray, similar to conventional Röentgen Rays, while not possessing inherent characteristics. Tesla later dwelled upon these special single-electrode tubes, realizing their implication in radiant matter applications, as well as their electrostatic effects. This presentation will cover the replication and a rigorous scientific exploration into the realm of the Tesla Radiant Matter – Shadowgraph Tube. As well as the covering of perfected versions of the apparati, not expounded upon since the 1890’s.
Griffin Brock is a mathematician and experimenter who focuses on the development of new electrical concepts and inventions, which pertain to the field of power distribution and radio frequency engineering. Although having recently completed high school, he is a self taught engineer who is predisposed to understanding the function of natural phenomena through the lens of an electrical standpoint. He has presented at the last two ESTC conferences, the first being on the successful replication of Eric Dollard’s Seismic Forecasting system, as applied to a suburban backyard setting. The latter being a scale model representation of a three phase distribution system, whereby the negative effects of wye-wye connected transformers were shown in detail. Recently, Griffin has poured his attention and research into the realm of high frequency, high vacuum phenomena in reference to Nikola Tesla’s evacuated light giving bulbs and other related vacuum chambers. In similar context to the cosmic induction generator as constructed by Eric P. Dollard, he has been replicating many historical lamp devices and enclosed glass vacuum chambers for special phenomena research. Other than focusing on intensive experimental efforts, Griffin continues to study engineering through the realm of Eric Dollard, by transcribing his papers into books, and by continuing to reference so-called outdated texts on the subject. https://griffingbrock.com/
7:00pm~8:00pm NETWORKING/SOCIALIZING/ON YOUR OWN DINNER – SHOP CLOSES AT 8PM SHARP (120 min)
JULY 7, FRIDAY
ON YOUR OWN BREAKFAST
7:00am DOORS OPEN
7:50am~8:00am AARON MURAKAMI – ANNOUNCEMENTS (10 min)
8:00am~9:00am PETER LINDEMANN – ELECTRIC MOTOR SECRETS: PART 3 – AC MOTORS AND OTHER COMPOUND MACHINES (60 min)
Discussing the secret life of Tesla’s AC Induction Motor, Troy Reed’s "Hot Fan" project, and Robert Alexander’s 1975 US Patent titled Method and Apparatus for Increasing Electrical Power.
Peter Lindemann, DSc is a semi-retired Science Historian, Researcher, Inventor, Author, Lecturer, and Educator. He has been involved in the field of Advanced Alternative Energy technology since 1973. He is the author of The Free Energy Secrets of Cold Electricity and the educational films Electric Motor Secrets, Part 1&2, Battery Secrets and Battery Rejuvenation, Tesla’s Radiant Energy, Open System Thermodynamics, and many others. He is also the co-author of the Bedini SG Handbooks and film series. Dr. Lindemann continues to work on designs for Gravity Engines and other clean, low-tech solutions.
9:00am~9:15am BREAK (15 min)
9:15am~11:00am – JIM GALE – FOOD FOREST ABUNDANCE (105 min)
A Food Forest is simply a forest of food. The systems we create follow the principles of what you find in a forest. Everything in the forest grows abundantly and regeneratively without any insecticides, pesticides or fertilizer. It’s almost as if the way it was created was the way it was meant to be. As a happy band of permaculture practitioners and entrepreneurs, we’ve lived every lesson we teach. From planning and growing a food forest, to building a passive solar greenhouse, to rehydrating an eroded field and stream bed. We’ve even created rainwater harvesting systems for our own homes. Our lessons are rich with real-life experiences and an absolute passion for sharing what we know. We exist to help people grow their own food.
Jim Gale first learned about the power of writing down his goals at the age of 19. From the practice of inspired visioning, he became a 4-time All American and National Champion wrestler. After college, he moved to Hawaii, backpacked through 37 countries, lived with the Maasai, explored cultures, and searched for his next inspired vision. He wrote his goals again at age 29, which included being retired in 3 years. Jim went on to create a mortgage company that reached $1.3B in sales in 3 years, leading him to early retirement and the achievement of another life goal. He bought a boat, lived on the ocean for a year, and then moved to Costa Rica to build eco-villages where he discovered permaculture. It changed his life and he realized he needed to bring it to every household in the world. That idea became Food Forest Abundance. Jim is an inspirational speaker who speaks on food supplies, self-reliance, sovereignty, entrepreneurship, mindset and freedom. http://emediapress.com/ffa
11:00am~12:30pm NETWORKING/SOCIALIZING/ON YOUR OWN LUNCH (90 min)
12:30pm~4:30pm ERIC DOLLARD – HISTORY, THEORY & PRACTICE OF THE FOUR-PHASE SYSTEM (240 min)
Four-Phase wrongly called “Two Phase” is a relatively unknown form of polyphase power. However, it was the original method employed in the Tesla-Westinghouse system of polyphase power and for good reason. It provided the best match to the well-established Edison Three Wire System then in extensive use. While an effective mathematical representation exists for the common three-phase system, no such representation has ever been applied to four-phase. This representation is to be developed in this presentation.
Eric Dollard is an Electrical Engineer who is a “living legend” in the field of electrical research. He is considered by many to be the most knowledgeable expert alive today on the true nature of electricity. Author of the landmark mathematical papers Symbolic Representation of Alternating Electric Waves and Symbolic Representation of the Generalized Electric Wave, Eric shows how all electric phenomena can be mathematically measured and engineered WITHOUT using calculus or “Maxwell’s Equations.” Author of Condensed Intro to Tesla Transformers and Theory of Wireless Power, he is also the only person since Tesla’s death to successfully build a real Magnifying Transmitter. His last several conference presentations are Four Quadrant Representation of Electricity, The Extraluminal Transmission Systems of Tesla & Alexanderson & The Power of the Aether as Related to Music and Electricity, The Musical Seismograph. & History, Theory & Practice of the Electrical Utility System. Last year, he gave a presentation on Nikola Tesla’s Colorado Springs Transformer and demonstrated a 20:1 scale model – this was THE definitive presentation ever given on the subject. https://ericpdollard.com
4:30am~4:45am BREAK (15 min)
4:45pm~5:30pm LIFEWAVE SPONSOR – LIFEWAVE’S DRONE – PRE-RECORDED VIDEO (45 min)
David Schmidt, founder of LifeWave, presents on his new drone technology. The initial bench tests on the engine shows an 80% thermal efficiency and the air leaving the exhaust is cleaner than the air going in. This drone will be used in disaster relief efforts and other humanitarian causes. For more information on LifeWave, visit this link for a free video – Aaron Murakami is an independent distributor of LifeWave: http://emediapress.com/stemcell
David Schmidt is an inventor and businessperson best known for being the CEO of LifeWave, a popular health and wellness company. He founded the company in 2004 in an effort to help customers lead lives that could tap into the natural rejuvenating powers of their own bodies. David received his formal education in Management Information Systems and Biology at Pace University in Pleasantville, NY, before moving on to a long career in anti-aging and regenerative science. During his career, and before he started LifeWave, he worked on numerous innovative designs such as a new process for creating oxygen and hydrogen as well as designing and prototyped multi-fueled, bladeless-turbine power generation systems. The main offerings from LifeWave are based around the design of patented phototherapy patches invented by David. These patches, when applied to the skin, reflect light back into the body and are able to initiate a number of impressive health and wellness benefits such as elevating certain peptides known to be important in overall health and increasing energy production.
5:30pm~5:40pm BREAK (10 min)
5:40pm~6:10pm PARKER EDMONDSON AKA DR. PARKINSTINE – TESLA COIL & DIATHERMY MACHINE – DEMONSTRATION INCLUDED (30 min)
In Parker’s demonstration, they will showcase single-wire electrical transmission using two coils tuned to the same frequency. The primary coil, longer in length, will have the secondary coils wrapped around its base. Both primary coils will be wound to 1/4 the wavelength of the transmitted frequency. The connection between the coils will be established by connecting the bottom wire of the primary coils, while the secondary coils wound around the base of the primary coils will serve as reference secondary coils. Parker will connect a signal generator to the secondary (shorter) coil of the sending coil and tune it to the desired transmission frequency. On the identical receiving coil, a LED or similar device will be placed on the secondary (shorter) coil, and as Parker adjusts the signal generator to the resonant frequency of the coil system, the LED will illuminate. In the second part of the demonstration, Parker will power up a diathermy machine and discuss intriguing effects associated with high-frequency alternating current. They will then proceed to light an incandescent bulb using the diathermy machine. If a volunteer is available, Parker may invite them to hold the bulb and touch one side with a metal object while simultaneously touching the diathermy machine with another metal object. This interaction aims to demonstrate the bulb’s illumination through the transfer of energy. If time allows, Parker will further showcase their expertise by lighting a candle or a kerosene lamp using the diathermy machine. Throughout the demonstration, Parker will provide detailed explanations and insights into the underlying principles and phenomena. Attendees can look forward to an engaging and educational experience, gaining a deeper understanding of single-wire electrical transmission, high-frequency effects, and practical applications.
Parker Edmondson is known on TikTok as “dr.parkinstine” with over 800k followers! He’s 21 and is self taught regarding most of projects and experiments that he is conducting. He graduated from high school and attended one semester of college. He has always had an interest in days-gone-by. He loves collecting old electrical doodads like knife switch’s, rotary spark gaps, ward theater dimmers etc. His moto is simple is better (less is more). In the past, simple machinery was a big deal because there were less parts to have to repair and less breakable parts. That is why why he loves collecting antiques so much plus they look cool!
6:10pm~7:00pm ON YOUR OWN DINNER – SHOP CLOSES AT 7PM SHARP (50 min)
7:00pm~11:30pm FRIDAY NIGHT NETWORKING PARTY – THE VENUE IN SPOKANE
JULY 8, SATURDAY
ON YOUR OWN BREAKFAST
7:00am DOORS OPEN
8:00am~8:15am AARON MURAKAMI – ANNOUNCEMENTS (10 min)
The Golden Ratio is one of the fundamental underlying principles in the Wheelwork of Nature, and is reflected within many forms in the natural world. The Golden Ratio Discharge reflects this fundamental principle in the field of electricity and energy, first discovered by Eric Dollard in 1978, and now rediscovered by Adrian Marsh, and demonstrated by using a specific arrangement of Tesla coil and generator. This presentation introduces, explores, and demonstrates the nature of this unique discharge, looking into its origins and how to practically reveal it in a Tesla coil system, as well as considering its importance as an example of a core underlying principle of nature revealed in the field of electricity and electro-magnetism. The presentation includes a live demonstration of the Golden Ratio Discharge.
12:15pm~1:45pm NETWORKING/SOCIALIZING/ON YOUR OWN LUNCH (90 min)
1:45pm~2:15pm GROUP & PRESENTER PHOTOSHOOT/OPP (30 min)
2:15pm~3:45pm ERIC DOLLARD – FOUR-PHASE ANALYSIS OF BWV536, J.S. BACH (90 min)
Four-Phase analysis opens a new dimension in multiple co-ordinate representation and accordingly, opens a new avenue into this area of general theory. The established master of multiple co-ordinates is J.S. Bach and his poly-phonic (phase) music. BWV 536 represents an idyllic representation of the four-phase concept; this is taken into a very high level of expression. This presentation applies the Fortescue method of the Fuge of BWV 536 and is applied to the introductory part of Bach’s work.
3:45pm~4:00pm BREAK (15 min)
Hear about the greenhouse that uses zero electricity (not even a fan!) that stays warm throughout the Montana winter. Learn techniques to create your own, using local materials with zero cement, or other toxic gick. Explore the fascinating aspects of earth integrated structures and hear about Paul’s Wofati design which highlights rustic passive house design creating a comfortable, solid and charming home that is quick, easy and cheap to build.
Paul Wheaton is a powerful advocate of permaculture. He was dubbed the “Duke of Permaculture” by Geoff Lawton and Sepp Holzer, and the “Bad Boy of Permaculture” by Occupy Monsanto. Paul is the owner of permies.com, coderanch.com, richsoil.com, and Wheaton Labs. He has produced over 600 podcasts, 200 youtube videos and a dozen feature-length films. He has presented at over 100 events around the US, and has written dozens of articles and 2 books on topics ranging from luxuriant environmentalism to homesteading skills. The events he hosts at his property, Wheaton Labs, have resulted in the development of rocket stove and rocket mass heater technology, massive earthworks featuring extensive hugelkultur, solar dehydrators, lots and lots of round wood timberframe structures like a truly passive earth-bermed solar greenhouse and a mega-cheap and luxurious home design called the Wofati, as well as many, many other permaculture innovations.
6:00pm~7:00pm – ON YOUR OWN DINNER – SHOP CLOSES AT 7PM SHARP (60 min)
7:00pm~11:30pm SATURDAY NIGHT PARTY – DETAILS TO BE EMAILED TO ALL ATTENDEES
JULY 9, SUNDAY
ON YOUR OWN BREAKFAST
8:45am-9:00am AARON MURAKAMI – ANNOUNCEMENTS (15 min)
9:00am~10:00am KATJA GWYNN, PhD – THE ART OF FREEZE DRYING – PRESERVING NATURE’S NUTRITION FOR THE COMING CALAMITY (60 min)
Sharing her years of experience freeze drying the foods we all need for surviving in times of scarcity, Katja’s knowledge and expertise will be invaluable to you, as you begin to freeze dry at home, preparing your own MREs for long term storage. Freeze drying for yourself provides significant savings compared to commercial freeze dried foods. And the quality of commercially available freeze dried foods and MREs does not begin to compare with your own. Katja will show the HarvestRight home freeze drier, share edible samples and explore the many options, accessories and techniques available. The presentation will include Q&A for the serious and the novice attendees interested in preserving nutritious food for up to 30 years.
Katja Gwynn has been a successful nutritional counselor for over 40 years, utilizing the Science of Biologic Ionization through personalized diet and lifestyle therapies. She has taught her clients how to achieve the universal goals we all desire: vitality, health and longevity. The core concept pervading Katja’s therapies is what she calls “OHM.” Yes, most of us think of Ohm as a measure of electrical resistance, symbolized by the omega O. However, for Katja OHM is her acronym for Life’s foundation: Oxygenation, Hydration & Mineralization, the three pillars of human biological health. She teaches that the lack of OHM is the fundamental cause of ageing and symptoms of degenerative disease. After all, are we not made of energized air, water and dust of the Earth?
10:00~10:15 BREAK (15 min)
10:15am~11:45pm JEREMIAH FERWERDA – TESLA TURBINE POWERPLANT – DEMONSTRATION INCLUDED (90 min)
Last year’s presentation demonstrated a 3 inch diameter Tesla Turbine operating in the cryophorus mode whereby a hot and cold take under vacuum with a turbine in the middle can create a high speed rotation, which can produce electricity. This year, you will witness a production ready prototype of a 6″ diameter Tesla Turbine operating in the same mode, which has already been tested without an electrical load at over 42,000 RPM, which equates to a peripheral speed, which is faster than Mach 1. This turbine is still being refined at the time of this writing and will be ready for further demonstrations for the conference in July, which will include powering loads. The goal is to develop this into a viable powerplant.
Jeremiah Ferwerda is an innovator, experimenter, discoverer and inventor of out of the box technologies and is currently perfecting Nikola Tesla’s favorite invention, the Tesla Turbine. He refuses to accept the idea that there is no way to harvest an unlimited quantity of energy from our surroundings. https://myteslapower.com/
11:45~1:15 NETWORKING/SOCIALIZING/ON YOUR OWN LUNCH (90 min)
1:15pm~2:15pm PAUL BABCOCK – WATER SECURITY – LOW POWER ELECTROCOAGULATION FOR YOUR HOME – DEMONSTRATION INCLUDED (60 min)
This is an exclusive presentation on our patent-pending method of low-power electrocoagulation, an exciting development that builds upon the groundbreaking work presented by Paul in 2015. After years of research and refinement, we have successfully developed a practical and user-friendly system that brings the benefits of electrocoagulation to the average person. Discover how this innovative technology removes non-bioavailable impurities from your water supply, providing clean and safe drinking water. Paul will guide you through the science behind electrocoagulation and showcase a live demonstration of our newly developed system. Join us to witness the culmination of years of hard work, as we make water security a reality for every household.
2:15pm~2:30pm BREAK (15 min)
2:30pm~3:30pm PANEL DISCUSSION #1 – TO BE ANNOUNCED (60 min)
3:30pm~3:40pm BREAK (10 min)
3:40pm~4:40pm PANEL DISCUSSION #2 – TO BE ANNOUNCED (60 min)
4:40pm~4:50pm BREAK (10 min)
4:50pm~5:50pm PANEL DISCUSSION #3 – TO BE ANNOUNCED (60 min)
5:50pm~9:00pm NETWORKING/SOCIALIZING/ON YOUR OWN DINNER – SHOP CLEANUP – SHOP CLOSES AT 9:00pm SHARP (190 min)
JULY 10, MONDAY
9:00am~CLOSE (MAYBE 1PM) STAFF/VOLUNTEER – CONFERENCE FINAL CLEANUP
This Year’s Presenters
Stuff goes here.